# SDR SWIA201540627

- Difficulty date: January 19, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 27,694 hours, 25,606 cycles
- System (JASC): 5240 · Service Doors
- Part: Tube
- Condition: Torn
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR TUBING TORN, PERFORMED REPAIR TO SERVICE DOOR TUBING, IAW REO.  OPS TEST GOOD.
